My Night Mare Is Back

sisson
By sisson Latest Reply 2010-08-28 08:37:48 -0500
Started 2010-08-26 00:13:51 -0500

I thought that I had my sugers under control but I didn't I lost it. There is so many things that I can blame it on my depression, menapauss, my grandaugther in the hospital, the pain in my arm ect, but it's my falt no one less but mine. So what do I call my nite mare is the actos because it's make my sugars drop to low to fast. And I away's end up and the ER. I am so afride that it will happen again.


13 replies

alanbossman
alanbossman 2010-08-26 10:21:41 -0500 Report

KD is right Actos most of the time does not give low blood sugar.But it can give low blood sugar if you are not eating enough calories or are not eating enough meals during the day. Check with doctor.
Alan

AllstarsAngel
AllstarsAngel 2010-08-26 07:54:14 -0500 Report

I had a similar situation. I take metformin and my A1C was creeping higher and higher so my doctor put me on actos. I began experiencing low blood sugars with actos as well. I discussed it with my doctor and I am now taking glyburide in place of the actos. I'm not saying this is the answer, but it is what helped in my situation.

kdroberts
kdroberts 2010-08-26 07:21:12 -0500 Report

Are you sure the acts is to blame? I've not heard of it giving people low blood sugar before and it doesn't do anything quickly, sometimes it takes 3+ months to notice any significant changes. Do you take anything else? Starlix, prandin, glyburide, glipizide, glimepiride, byetta, januvia, victoza, insulin?

Gabby
GabbyPA 2010-08-26 07:13:49 -0500 Report

Do you mean that the Actos is your nightmare because it drops you too low? Is there something else that your doctor can give you that is not so drastic and that will help you without bottoming you out?

sisson
sisson 2010-08-26 21:04:11 -0500 Report

There was a period before I was even taking actos wather I ate enough or not some time my bs would drop and when my doctor sold her practice and the new doc to over and put me on all these new meds then everything went crazy I put on 75 pd bs going up and down and now I am lost but now I changeing doctors so I hope this one is better and this one will send me to classes and give me the help that I need to help myself.

Gabby
GabbyPA 2010-08-27 14:08:22 -0500 Report

Why did your new doctor change your treatment plan? It seems that if it is working, why change it?

sisson
sisson 2010-08-27 20:10:23 -0500 Report

On Sept 7 2010 I will start seeing a new doctor and since that will be happening I have desided to stop taking the Actos and go back to what I was doing before. Go back to healther eating and more exercizeing I had to stop because of my arm but since my bs are are out of control I have to find away to go back and checking my sugars again. Thank you so much for all your support everyone!

meluckett
meluckett 2010-08-26 15:48:02 -0500 Report

Actos was my nightmare b/c it made me gain 30 pounds in one month. Took myself off of it. Just take Januvia, metformin, and gylburdide. Like Byetta but made m to nausa.

Placerville Gold Country
Placerville Gold Country 2010-08-28 03:25:12 -0500 Report

didn't realize actos would make me gain . I will have to talk to my doctor too. thanks for the information placerville gold country..